# SDR USAA2011080400017

- Difficulty date: July 10, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 34,079 hours, 19,217 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: D54630052202
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LEFT PYLON SPIGOT RECEPTACLE FITTING BETWEEN PYLON STA 6793 TO STA 7063.  REPLACED LEFT PYLON SPIGOT FITTING IAW A319 SRM 54-51-12.
